Aa
A
A
A
Close
Ovarian Cysts Community
6.07k Members
Avatar universal

Birth Control Pills

I had a 10cm endometrioma removed off my left ovary back in January.  yn/Surgeon said all looked good.  About May I started noticing similar symptoms returning....saw my gyn end of June and had another TV ultrasound done beginning of July (results not known yet, next appt August 18th).  In the meantime, Dr. suggested I go back on BC pills (which I have been off for about 4 years now) to see if it will help with symptoms.  I started BC pills and took 1 month....I feel AWFUL.  Horrible heartburn and nausea every single day.  Heartburn so bad that when I lay down sometimes I feel like I'm going to throw up.  I persevered and thought I would see if it worked itself out.  After my 21 day pack was gone and I was on my week off.....all heartburn and nausea stopped.  Started my new pack just Wednesday of last week (have taken 5 pills) and it started back again almost immediately.  I want to stop these pills.  I am taking Marvelon (used to take Allesse years ago and had no problems).  I will speak to Dr. in August about changing to Allesse, but my question is, if I stop taking these pills 5 days into a new pack.....what will happen?  I'm afraid of screwing up my system (I'm usually really regular) but I honestly can't stand the idea of feeling sick and nauseous for another month!!  Any advice??  Thanks.
3 Responses
483733 tn?1326802046
Yes, your menses will be screwed up.  Can you not just put a call into your doctor's office and leave a message that you are reacting to the pills and ask that he call in a new prescription for the other to your pharmacy?
Avatar universal
Thanks for your reply.....I could probably call in and ask them to change the pill, but I think I will try to wait for my appt.  I only have 1 and a half weeks left to take them so we'll see if I can last.  I really want to stay on them if it might stop another cyst from growing.  If I can't stand it, I'll call.  Thanks again.
Avatar universal
I had this same problem just last week -- the dr prescribed me Loestrin FE, but I didn't react well to it (nausea), so I called him and he switched me to a progestin-only pill that we know I can handle.  I didn't have to wait until the end of the month to switch, but then again I have been told to take the pills continuously.  Clearly you should ask your doctor, but I just wanted to let you know what happened to me...
Have an Answer?
Top Women's Health Answerers
363281 tn?1518219421
Nelson, New Zealand
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.